# SDR SWAA2018072323683

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 42,995 hours, 30,625 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 1787
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION< REPORTED BURNT RUBBER SMELL IN AFT GALLEY.  R&R NR 1 AFT GALLEY COFFEEMAKER PER AMM.
